MathSciNet Relay Station
MathSciNet bibliographic data
MR2779536 47J25 (47H09 47H10)
Hojo, Mayumi; Takahashi, Wataru Weak and strong convergence theorems for generalized hybrid mappings in Hilbert spaces. Sci. Math. Jpn. 73 (2011), no. 1, 31–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement